MathSciNet Relay Station
MathSciNet bibliographic data
MR1933199 68W40 (34C60 34E05 68P10)
Chern, Hua-Huai; Hwang, Hsien-Kuei; Tsai, Tsung-Hsi An asymptotic theory for Cauchy-Euler differential equations with applications to the analysis of algorithms. Analysis of algorithms. J. Algorithms 44 (2002), no. 1, 177–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement